# SDR IPXA2015031086895

- Difficulty date: February 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5307007120
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, SEAT TRACK CORRODED AND CRACKED, REPAIRED IAW SRM 53-10-16, FIG 201, P 207/208.
